On a modified formulation of the Goursat problem for a second-order quasilinear degenerate hyperbolic equation
Differencialʹnye uravneniâ, Tome 18 (1982) no. 2, pp. 285-290
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_2_a12,
author = {D. K. Gvazava},
title = {On a modified formulation of the {Goursat} problem for a second-order quasilinear degenerate hyperbolic equation},
journal = {Differencialʹnye uravneni\^a},
pages = {285--290},
year = {1982},
volume = {18},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_2_a12/}
}
TY - JOUR AU - D. K. Gvazava TI - On a modified formulation of the Goursat problem for a second-order quasilinear degenerate hyperbolic equation JO - Differencialʹnye uravneniâ PY - 1982 SP - 285 EP - 290 VL - 18 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1982_18_2_a12/ LA - ru ID - DE_1982_18_2_a12 ER -
D. K. Gvazava. On a modified formulation of the Goursat problem for a second-order quasilinear degenerate hyperbolic equation. Differencialʹnye uravneniâ, Tome 18 (1982) no. 2, pp. 285-290. http://geodesic.mathdoc.fr/item/DE_1982_18_2_a12/